Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maps preserving numerical ranges of operator products


Authors: Jinchuan Hou and Qinghui Di
Journal: Proc. Amer. Math. Soc. 134 (2006), 1435-1446
MSC (2000): Primary 47B49; Secondary 47A12
Published electronically: October 13, 2005
MathSciNet review: 2199190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be a complex Hilbert space, $ B(H)$ the algebra of all bounded linear operators on $ H$ and $ S^a(H)$ the real linear space of all self-adjoint operators on $ H$. We characterize the surjective maps on $ B(H)$ or $ S^a(H)$ that preserve the numerical ranges of products or Jordan triple-products of operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B49, 47A12

Retrieve articles in all journals with MSC (2000): 47B49, 47A12


Additional Information

Jinchuan Hou
Affiliation: Department of Mathematics, Shanxi Teachers University, Linfen, 041004, People’s Republic of China – and – Department of Mathematics, Shanxi University, Taiyuan, 030000, People’s Republic of China

Qinghui Di
Affiliation: Department of Mathematics, Shanxi Teachers University, Linfen, 041004, People’s Republic of China
Email: jhou@dns.sxtu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08101-3
PII: S 0002-9939(05)08101-3
Keywords: Hilbert spaces, numerical ranges, Jordan triple-products, Jordan isomorphisms
Received by editor(s): May 1, 2004
Received by editor(s) in revised form: December 14, 2004
Published electronically: October 13, 2005
Additional Notes: This work was partially supported by NNSFC and PNSFS
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society